Anacin Acetaminophen, Extra Strength, 500 mg, Aspirin Free, Coated Tablets - 100ea

Anacin Acetaminophen, Extra Strength, 500 mg, Aspirin Free, Coated Tablets  - 100ea

Anacin Acetaminophen, Extra Strength, 500 mg, Aspirin Free, Coated Tablets - 100ea

  • SKU: 10008314
  • UPC: N00573031030/U305730310307
  • Size: 100 EA
  • Manufacturer: INSIGHT PHARM/HERITAGE BRANDS

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Anacin Acetaminophen, Extra Strength, 500 mg, Aspirin Free, Coated Tablets - 100ea

Pain reliever/fever reducer. Extra strength (formerly maximum strength) tablets. 100% Aspirin free. Easy to swallow.

Please see Ma

Adults and Children 12 Years of Age and Older: 2 Tablets every 6 hours while symptoms persist or as directed by a physician. Do not exceed 8 tablets in 24 hours. Children Under 12 Years of Age: Consult a physician. Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F).

Active Ingredient: Acetaminophen (500 mg). Inactive Ingredients: Croscarmellose Sodium, FD&C Blue No. 1 Lake, Hydroxypropyl Methylcellulose, Polyethylene Glycol, Povidone, Propylene Glycol, Starch, Stearic Acid, Titanium Dioxide.

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a physician. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a physician because these could be signs of a serious condition. Do not combine this product with any other acetaminophen - containing product. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if foil seal imprinted Sealed for Your Protection under cap is broken or missing.